# SDR SWIA200922863

- Difficulty date: October 13, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 14,146 hours, 8,819 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE YOKE LINK BOLT BUSHING CORRODED.  (ENG CHG)  REPLACED BOLT BUSHING PER AMM.
